# SDR UPS00831536

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, MAIN CARGO FLOOR SUPPORT HAD CORROSION ON UPPER AND LOWER SURFACES FS 1746 LBL 1-31.  REMOVED CORROSION ON FLOOR SUPPORT IAW DC8 SRM 51-1-8 (OUT OF LIMITS ).  REMOVED FLOOR SUPPORT IAW DC8 SRM 51-3-0.  FABRICATED AND INSTALLED IAW DC8 DAC DWG 5755032.
